# SDR SWIA200514799

- Difficulty date: March 16, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 3,944 hours, 3,469 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH CLIP AT FS 589.00 CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.   REMOVED ATTACH CLIP ANGLE IAW CRJ SRM 51-40-11 PARA 4, 51-42-21 AND 51-41-02.  UPON REMOVAL OF THE ANGLE, NO CRACK FOUND.  REINSTALLED ATTACH CLIP ANGLE IAW CRJ SRM 51-40-11 PARA 4, 51-42-21, 51-42-06, 51-23-00, AND 51-25-00.
